# SDR QMLA2010081910053

- Difficulty date: August 19, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N199SM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6396
- Aircraft time: 9,009 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 365A0931443051
- Condition: Damaged
- Location: Frame
- Part time: 9,009 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSP REQUIRED FOR AAIP FLIP, A CRACK WAS DISCOVERED ON THE CO-PILOTS 25 DEGREE FRAME DOUBLER THAT WAS INSTALLED IAW SB 53.00.41.  DOUBLER WAS RE-RIVETED IN PLACE, AND SEALED.   NO FURTHER DEFECTS OR DISCREPANCIES NOTED.  ACFT RETURNED TO SERVICE.
